# SDR DALA1100799864

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN BETWEEN STA 148-160 RT INTERCOSTAL IS CRACKED.  TAGGED REPAIR DOUBLER IAW DPS 900-5-1.  HFEC INSPECTED IAW NDT SPM 06-10-01.001 TO LOCATE CRACK IN INTERCOSTAL.  INSTALLED IAW SRM 51-10-4, 51-10-3, 53-05 FIG 100, 53-30-0.  REQUIRED INSP COMPLETED.
